ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Das, Soumya and Kohnen, Winfried (2018) On sign changes of eigenvalues of Siegel cusp forms of genus 2 in prime powers. In: ACTA ARITHMETICA, 183 (2). pp. 167-172.

Das, Soumya and Kohnen, Winfried (2015) Nonvanishing of Koecher-Maass series attached to Siegel cusp forms. In: ADVANCES IN MATHEMATICS, 281 . pp. 624-669.

This list was generated on Wed Oct 23 01:10:43 2019 IST.